# SDR FDEA201511093520

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 24,359 hours, 13,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, HORIZONTAL PRESS DECK, VERTICAL WEB CRACKED AT FRAME 47, BETWEEN Y0 & Y450.  REPAIRED  IAW SRM 53-15-15 FIG 201.
